# SDR UALA2009070701961

- Difficulty date: July 4, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 52,663 hours, 7,686 cycles
- Engine: Pwa PW40903
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 4075450903
- Part serial: 00011203
- Condition: Faulty
- Location: L Cpm/Comm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ACARS DATA REPORTED INOP ON DEPARTURE.  REPLACED LEFT CPM-COMM.
